# SDR ABXA020316

- Difficulty date: November 5, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 45,605 hours, 35,580 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 39190932
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION ON LOWER CENTER WING SKIN - XCW 20, AT STRINGER 19 RIGHT.  REPAIRED AREA IAW DC-9 SRM 52-03.
